# SDR IXXA0100055S

- Difficulty date: May 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON FORWARD PIT LONGERON 36 BETWEEN FUSELAGE STATION 590 AND 610.  REPAIR ACCOMPLISHED REMOVAL OF LONGERON SECTION, FABRICATION AND INSTALLATION OF A NEW LONGERON SECTION AND SPLICE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 51-DC8-3030.
